# SDR R61A201305110468

- Difficulty date: May 11, 2013
- Submitted: May 19, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 17024656003
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIB 52 LEFT WHEEL WELL FORWARD BULKHEAD CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WHEEL WELL FORWARD BULKHEAD RIB COMPLIMENT IAW EMB 170 SRM 51-42-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK CMH.
